Illinois Journal of Mathematics

Invariance properties of finitely additive measures in $R^{n}$

Stanley Wagon

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 74-86.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047367

Digital Object Identifier
doi:10.1215/ijm/1256047367

Mathematical Reviews number (MathSciNet)
MR602898

Zentralblatt MATH identifier
0426.28013

Subjects
Primary: 28C10: Set functions and measures on topological groups or semigroups, Haar measures, invariant measures [See also 22Axx, 43A05]
Secondary: 28A99: None of the above, but in this section

Citation

Wagon, Stanley. Invariance properties of finitely additive measures in $R^{n}$. Illinois J. Math. 25 (1981), no. 1, 74--86. doi:10.1215/ijm/1256047367. https://projecteuclid.org/euclid.ijm/1256047367


Export citation